# SDR C2XA08CL012

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 20,382 hours, 19,440 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 658
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 8,819 hours, 9,766 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BWI FLIGHT 2247 - THE CREW REPORTED A NR 1 ENGINE BLEED VALVE FAIL MESSAGE ON THE EICAS.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
